Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

My perineum is sore and irritated. What is it and how can i stop it from happen ?

my perineum is sore and irritated, it started like 3 days after my period started, this is not the first time. it gets sore and gets better on its own all the time. when i look at it there are no sores or anything its just swollen. i havent had any hard stools lately and although i do have hemmriods which heal on their own i havent had any lately and my anus feels fine. one time i went to the doctor at an std clinic but it was too late it had already healed he said it wasnt an std could be yeast. what is it and how can i stop it from happen, its sore swollen and itchy
Asked On : Tue, 22 Mar 2011
Answers:  1 Views:  1099
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
It can be due to many cause ,why you think it to be std.In my opinion you should consult the surgeon to find the cause & get it treated.As you have hemorrhoids.Disclaimer
Answered: Tue, 22 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor